# SDR CALA2025102010270

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N14517
- Make and model: Airbus A321-271NX
- Aircraft serial: 12101
- Aircraft time: 2,848 hours, 1,039 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cartridge
- Part number: 424B2007
- Condition: Odor
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL ON DESC ENT CREW STATES SMELL WAS COMING FROM FWD CABIN/FLIGHT DECK...PACK 1 DID INSPECTION OF APU PER AMM TASK 49-00-00-200-812-A NO OIL, FUEL OR HYDRAULIC LEAKS FOUND ON GROUND WITH APU BLEED ON AND BOTH PACKS ON, NOTED AN OIL SMELL IN COCKPIT AND FWD GALLEY AREA. PERFORMED IDLE ENG RUN OF ENGS 1 AND 2 TO ISOLATE WHERE ODOR WAS COMING FROM. WITH ENG 1 BLEED AND LH PACK ONLY, NO SMELL. WITH ENG 2 BLEED AND RH PACK ONLY, NO SMELL. UPON ENG SHUTDOWN WITH APU BLEED ON, STRONG OIL SMELL AND BURNING RUBBER WAS NOTED IMMEDIATELY IN COCKPIT. FURTHER T/S REQUIRED. REF AMM 71-00-00 AND TSM 05-50-00-810-831-A "TYPE 1" STEP RECOMMENDED NEXT TO FIND THE CAUSE REMOVED AND REPLACE BOTH RECIRC FILTER CARTRIDGE PER TOMC REQUEST REF AMM 21-21-41 AFTER RECIRC FILTERS WERE CHANGED RAN PACKS WITH APU BLEED FOR OVER 20MINS. COULD NOT DUPLICATE SMELL. REF AMM 21-00-00-615-802-A PARTS USED:  31-2121-3-0008,QTY :1
